# SDR DHL2007366001

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N366D
- Make and model: Cessna 310K
- Aircraft serial: 310K0230
- Aircraft time: 41,869 hours, 24,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE BY LAP SEAM BULGE IN SKIN NEAR FRAME 61 AND 62 AND BETWEEN STRINGERS S-44L AND S-45L.
